On ideals of subsets of the plane and on Cohen reals

Journal of Symbolic Logic 51 (3):560-569 (1986)
Abstract
Let J be any proper ideal of subsets of the real line R which contains all finite subsets of R. We define an ideal J * ∣B as follows: X ∈ J * ∣B if there exists a Borel set $B \subset R \times R$ such that $X \subset B$ and for any x ∈ R we have $\{y \in R: \langle x,y\rangle \in B\} \in \mathscr{J}$ . We show that there exists a family $\mathscr{A} \subset \mathscr{J}^\ast\mid\mathscr{B}$ of power ω 1 such that $\bigcup\mathscr{A} \not\in \mathscr{J}^\ast\mid\mathscr{B}$ . In the last section we investigate properties of ideals of Lebesgue measure zero sets and meager sets in Cohen extensions of models of set theory
Keywords Lebesgue measure   Baire category   cardinal indices   Cohen reals
Categories (categorize this paper)
DOI 10.2307/2274013
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,178
Through your library
References found in this work BETA
Internal Cohen Extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.

Add more references

Citations of this work BETA
Combinatorial Properties of Hechler Forcing.Jörg Brendle, Haim Judah & Saharon Shelah - 1992 - Annals of Pure and Applied Logic 58 (3):185-199.
Van Douwen's Diagram for Dense Sets of Rationals.Jörg Brendle - 2006 - Annals of Pure and Applied Logic 143 (1):54-69.
Combinatorial Properties of Classical Forcing Notions.Jörg Brendle - 1995 - Annals of Pure and Applied Logic 73 (2):143-170.
On Monotone Hull Operations.Marek Balcerzak & Tomasz Filipczak - 2011 - Mathematical Logic Quarterly 57 (2):186-193.

View all 6 citations / Add more citations

Similar books and articles
Splitting Properties of N-C.E. Enumeration Degrees.I. Sh Kalimullin - 2002 - Journal of Symbolic Logic 67 (2):537-546.
U-Lusin Sets in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):528-533.
Cohen-Stable Families of Subsets of Integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.
The Reals in Core Models.Philip Welch - 1987 - Journal of Symbolic Logic 52 (1):64-67.
On the T-Degrees of Partial Functions.Paolo Casalegno - 1985 - Journal of Symbolic Logic 50 (3):580-588.
Existence of Some Sparse Sets of Nonstandard Natural Numbers.Renling Jin - 2001 - Journal of Symbolic Logic 66 (2):959-973.

Monthly downloads

Added to index

2009-01-28

Total downloads

201 ( #20,242 of 2,163,689 )

Recent downloads (6 months)

1 ( #348,043 of 2,163,689 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums